International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 042368 | https://doi.org/10.1155/IJMMS/2006/42368

Alexandra Ciupa, "A Voronovskaya-type theorem for a positive linear operator", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 042368, 7 pages, 2006. https://doi.org/10.1155/IJMMS/2006/42368

A Voronovskaya-type theorem for a positive linear operator

Received23 Mar 2005
Revised20 Dec 2005
Accepted04 Jan 2006
Published28 Feb 2006

Abstract

We consider a sequence of positive linear operators which approximates continuous functions having exponential growth at infinity. For these operators, we give a Voronovskaya-type theorem

References

  1. A. Ciupa, “A positive linear operator for approximation in exponential weight spaces,” in Mathematical Analysis and Approximation Theory, the 5th Romanian-German Seminar on Approximation Theory and Its Applications (RoGer, 2002), pp. 85–96, Burg, Sibiu, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. A. Ciupa, “Approximation by a generalized Szasz type operator,” Journal of Computational Analysis and Applications, vol. 5, no. 4, pp. 413–424, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. M. Leśniewicz and L. Rempulska, “Approximation by some operators of the Szasz-Mirakjan type in exponential weight spaces,” Glasnik Matematički. Serija III, vol. 32(52), no. 1, pp. 57–69, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views72
Downloads520
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.